MathSciNet Relay Station
MathSciNet bibliographic data
MR2399030 (2009b:11161) 11M41 (05A30 11M06 33D15 33E20)
Zhou, Xia; Cai, Tianxin; Bradley, David M. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2689–2698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement